The decomposition of a representation of a reductive Lie algebra into representations of its regular reductive subalgebras of maximal rank
Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1245-1247
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_6_a8,
author = {V. B. Mandelzweig},
title = {The decomposition of a representation of a reductive {Lie} algebra into representations of its regular reductive subalgebras of maximal rank},
journal = {Doklady Akademii Nauk},
pages = {1245--1247},
year = {1965},
volume = {162},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a8/}
}
TY - JOUR AU - V. B. Mandelzweig TI - The decomposition of a representation of a reductive Lie algebra into representations of its regular reductive subalgebras of maximal rank JO - Doklady Akademii Nauk PY - 1965 SP - 1245 EP - 1247 VL - 162 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a8/ LA - ru ID - DAN_1965_162_6_a8 ER -
%0 Journal Article %A V. B. Mandelzweig %T The decomposition of a representation of a reductive Lie algebra into representations of its regular reductive subalgebras of maximal rank %J Doklady Akademii Nauk %D 1965 %P 1245-1247 %V 162 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a8/ %G ru %F DAN_1965_162_6_a8
V. B. Mandelzweig. The decomposition of a representation of a reductive Lie algebra into representations of its regular reductive subalgebras of maximal rank. Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1245-1247. http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a8/